

PARLIAMENTARY JOINT COMMITTEE ON CORPORATIONS AND FINANCIAL SERVICES

Financial Services Regulatory Framework in Relation to Financial Abuse

PUBLIC HEARING Friday 13 September 2024

Main Committee Room Australian Parliament House, Canberra

Time	Witness
9.00 am	Dr Amanda Gearing, Independent academic (Submission 58)
9.45 am	Ms Julie Adams, Private capacity (Submission 104) (via videoconference)
10.30 am	Break (15 mins)
10.45 am	Domestic, Family And Sexual Violence Commission Commissioner Micaela Cronin, Commissioner
11.30 am	Australian Financial Complaints Authority (Submission 132) Dr June Smith, Deputy Chief Ombudsman Ms Natalie Cameron, Lead Ombudsman, Banking and Finance Ms Clare McCarthy, Acting Executive General Manager, Regulatory, Policy and Research
12.15 pm	Australian Retail Credit Association (Submission 53) Mrs Elsa Markula, CEO Mrs Mary Vancea, General Manager, Legal and Policy
1.00 pm	Lunch (45 mins)
1.45 pm	Macquarie Bank Mr Greg Ward, Deputy Managing Director and Head of Banking and Financial Services Group
2.30 pm	Future Group (Submission 110) Ms Christina Hobbs, General Manager of Advocacy and Impact
3.15 pm	Lifeline Australia (Submission 43) Ms Emma Carr, National Manager of Strategic Government Relations Ms Kerry Wall, First Nations Lead DV-alert Ms Iresha Lehane, Financial Counsellor
4.00 pm	Adjournment